Goeters, H. Pat; Megibben, Charles
Quasi-isomorphism and (2) -representations for a class of Butler groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 106 (2001) , p. 21-45
Zbl 02216797 | MR 1876211
URL stable : http://www.numdam.org/item?id=RSMUP_2001__106__21_0

Bibliographie

[1] D. Arnold, Representations of partially ordered sets and abehan groups, Contemporary Math., 87 (1989), pp. 91-109. MR 995268 | Zbl 0684.20041

[2] D. Arnold - M. DUGAS, A survey of Butler groups and the role of representations, in Abelian Groups and Modules, Lecture Notes m Pure and Applied Mathematics, 182, 1996. MR 1415619 | Zbl 0869.20035

[3] D. Arnold - F. Richman - C. Vinsonhaler, Representations of posets and finite valuated groups, to appear in the Journal of Algebra.

[4] D. Arnold - C. VINSONHALER, Quasi-isomorphism invariants for a class of torston-free abelian groups, Houston J. Math., 15 (1989), pp 327-340. MR 1032393 | Zbl 0695.20031

[5] D. Arnold - C. VINSONHALER, Invariants for a class of torsion-free abelian groups, Proc. Amer. Math. Soc., 105 (1989), p. 327-340. MR 935102 | Zbl 0695.20031

[6] D. Arnold - C. VINSONHALER, Duahty and invanants for Butler groups, Pacific J. Math., 148 (1991), pp 1-10. MR 1091526 | Zbl 0752.20026

[7] D. Arnold - C. Vinsonhaler, Isomorphism invariants for Butler groups, Trans. Amer. Math. Soc., to appear in the Transactions of the AMS. MR 1040040

[8] D. Arnold - C. Vinsonhaler, Quasi-isomorphism invariants for two classes of finite rank Butler groups, preprint. MR 1157997 | Zbl 0791.20061

[9] D. Arnold - C. VINSONHALER, Finite rank Butler groups, in Abelian Groups, Lecture Notes in Pure and Applied Mathematics, 146, 1993. Zbl 0804.20043

[10] M.C.R. Butler, Torszon-free modules and diagrams of vector spaces, Proc London Math Soc, 18 (1968), pp. 635-652 MR 230767 | Zbl 0179.32603

[11] L. Fuchs - C. Metelli, On a class of Butler groups, Manuscripta Math., 71 (1991), pp. 1-28. MR 1094735 | Zbl 0765.20026

[12] H.P. Goeters - W. ULLERY, Butler groups and lattices of types, Comment. Math. Univ. Carolinae, 31 (1990), pp. 613-619. MR 1091358 | Zbl 0717.20039

[13] H.P. Goeters - W. ULLERY, Quasi-summands of a certain class of Butler groups, in Abelian Groups, Lecture Notes in Pure and Applied Mathematics, 146 (1993), pp 167-174. MR 1217267 | Zbl 0806.20043

[14] P. Hill - C. Megibben, The classification of certain Butler groups, to appear in the Journal of Algebra MR 1244926 | Zbl 0809.20047

[15] W.Y. Lee, Co-diagonal Butler groups, Chinese J. Math. 17 (1989), pp 259-271. MR 1036105 | Zbl 0696.20046

[16] B. Jónsson, On direct decompositions of torsion-free abelian groups, Math. Scand., 7 (1959), pp. 361-371. MR 122872 | Zbl 0104.24505

[17] P.D. Yom, A characterization of class of torsion-free abelian groups, preprmt